# SDR 20001214SH045

- Difficulty date: August 5, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- Aircraft time: 951 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transmitter
- Part number: 071010520000
- Part serial: 58451
- Condition: Inoperative
- Location: Vor System
- Part time: 534 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETIC AZIMUTH TRANSMITTER UNIT INOPERATIVE.  5 TO 60 DEGREE DEVIATION WHILE ON SAME HEADING IN SLAVE MODE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
